# SDR DALA2025041602965

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 17,772 hours, 2,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 REPETITIVE DOOR PRESSURE 4L WARNING. CORRECTIVE ACTION: REPLACED SCHRADER VALVE AND O-RING. SERVICED BOTTLE. OK TO CONTINUE. (0916138)
